# SDR C8GA20090208

- Difficulty date: July 31, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100177075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE AFT PIT FLOORBEAM IS CORRODED AT B.S. 950F LBL 70. CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED SECTION. FABRICATED UPPER CHORD, 2 EA SUPPORT ANGLES, 2 EA STRAPS.
